# SDR UALA2013031201460

- Difficulty date: March 12, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,934 hours, 9,793 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 54
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN FAILURE.  REPLACED RECIRCULATION FAN PER MM.  OPS AND MAT CHECKED OK.
